Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 74, NWS Wichita, KS

July 1, 20074 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Jul 1, 2007, 9:38 AM CDT for 4 counties in Kansas. It took effect at Jul 1, 2007, 9:47 AM CDT. It was in force for 8 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 1, 2007, 9:38 AM CDT (14:38 UTC)
In effect from
Jul 1, 2007, 9:47 AM CDT
Expired
Jul 1, 2007, 6:00 PM CDT
In force
8 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS, Montgomery County, KS

The radar

The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:04 AM CDTFLASH FLOOD5 S Longton, KSHIGHWAY 160 CLOSED NEAR OAK VALLEY.
Jul 1, 10:04 AM CDTFLASH FLOODNiotaze, KSHIGHWAY 166 STILL CLOSED NEAR NIOTAZE.
Jul 1, 10:04 AM CDTFLASH FLOODWinfield, KSSTILL SIGNIFICANT FLOODING OCCURRING NEAR WINFIELD.
Jul 1, 12:05 PM CDTFLASH FLOOD2 E Elk Falls, KSFLOOD WATERS REMOVED 30 FEET OF ASPHALT ALONG HIGHWAY 160 EAST OF ELK FALLS.
Jul 1, 12:05 PM CDTFLASH FLOODIndependence, KSCOMMERCIAL WATER HAS BEEN SHUT OFF WITH FREQUENT POWER LOSES. 6 FEET OF WATER ACROSS THE SOUTH PART OF TOWN NEAR 10TH AND POPLAR STREETS.
Jul 1, 12:05 PM CDTFLASH FLOODMoline, KSHIGHWAY 160 IS CLOSED FROM THE BORDER WITH COWLEY COUNTY TO MOLINE.
Jul 1, 12:35 PM CDTHEAVY RAIN 8.4Coffeyville, KSTOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29 AND 30.
Jul 1, 12:35 PM CDTHEAVY RAIN 12.47Independence, KSTOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29 AND 30.
Jul 1, 2:30 PM CDTFLASH FLOODCoffeyville, KSSERIOUS FLOODING TAKING PLACE IN THE TOWN OF COFFEYVILLE...ESPECIALLY THE EAST SIDE. THERE ARE STILL EVACUATIONS TAKING PLACE IN COFFYVILLE. 166 WEST OF TYRO IS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 011447
FFWICT
KSC019-035-049-099-125-012300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
938 AM CDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  ELK COUNTY IN SOUTHEAST KANSAS.
  LABETTE COUNTY IN SOUTHEAST KANSAS.
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS.

* UNTIL 600 PM CDT SUNDAY.

* AT 918 AM CDT...FLASH FLOODING WAS REPORTED FROM RAINS OVER THE 
LAST SEVERAL DAYS.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...ANGOLA...ARKANSAS CITY...ATLANTA...BARTLETT...BOLTON...
  BURDEN...CAMBRIDGE...CANEY...CEDAR VALE...CHAUTAUQUA...
  CHERRYVALE...CHETOPA...COFFEYVILLE...COFFEYVILLE AIRPORT...
  DEARING...DENNIS...DEXTER...EDNA...ELGIN...ELK CITY...ELK FALLS...
  GRENOLA...HALE...HAVANA...HOWARD...INDEPENDENCE AIRPORT...
  INDEPENDENCE...LABETTE...LIBERTY...LONGTON...MAPLE CITY...MOLINE...
  MOUND VALLEY...NIOTAZE...OSWEGO...PARSONS...PARSONS TRI CITY
  AIRPORT...PERU...SEDAN...SYCAMORE...TYRO...UDALL...WINFIELD...
  ROCK...STROTHER FIELD AIRPORT.

EARLY THIS MORNING LOCAL LAW ENFORCEMENT CONTINUED TO INDICATE 
HIGHWAY CLOSURES ACROSS THE WARNED AREA. MOST AFFECTED WILL BE 
LOCATIONS NEAR WINFIELD ALONG THE WALNUT RIVER...IN ADDITION TO 
AREAS ALONG THE VERDIGRIS RIVER ACROSS MONTGOMERY COUNTY. FINALLY 
AREAS ALONG THE NEOSHO RIVER ACROSS LABETTE COUNTY WILL LIKELY 
EXPERIENCE FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3699 9714 3747 9715 3746 9652 3761 9651
      3760 9596 3738 9597 3738 9507 3699 9507

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:22 AM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jul 1, 3:22 AM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
322 AM CDT SUN JUL 1 2007

.DISCUSSION...

OBVIOUSLY THE MAIN QUESTION WITH THIS FORECAST PACKAGE WILL BE WHEN
THE ATMOSPHERIC FAUCET WILL SHUT OFF IN SOUTHEAST KANSAS.

TODAY:
LATEST WATER VAPOR LOOP WAS SHOWING THE MID LEVEL SHEAR
AXIS STARTING TO SHIFT SLOWLY EAST EARLIER LATE YESTERDAY EVENING.
HOWEVER...WE WERE NOTICING DURING THE LAST HOUR OR SO THAT THIS
EASTWARD PROGRESSION HAD COME TO A STAND STILL. LATEST PROFILERS
WERE ALSO SHOWING THE 800-700MB FLOW START TO INCREASE SLIGHTLY
OUT OF THE EAST WHICH IS CAUSING THE SHOWERS FROM THE MESOSCALE
CONVECTIVE SYSTEM IN MISSOURI TO MOVE BACK INTO EASTERN KANSAS.
THE RUC/NAM/GFS ARE ALSO DEPICTING GOOD MOISTURE TRANSPORT BETWEEN
305 AND 310K THROUGH THE COURSE OF THE DAY. THE SHEAR AXIS IS
STILL PROGGED TO SHIFT SLOWLY SOUTH DURING THE NEXT 24 TO 48
HOURS. AS THIS TAKES PLACE...SOUTHEAST KANSAS WILL UNFORTUNATELY
SEE MORE HEAVY RAINFALL. SOME PLACES COULD SEE ANOTHER 2 TO 3
INCHES BEFORE ALL IS SAID AND DONE. AREAS CLOSER TO THE
TURNPIKE...SHOULD SEE LIGHTER AMOUNTS SINCE THE WATER VAPOR LOOP
IS SHOWING SOME DRIER AIR IN THAT REGION. RIGHT NOW...WE DO NOT
FEEL CONFIDENT ENOUGH TO TRIM THE FLASH FLOOD WATCH BACK ANY MORE
SINCE THERE IS GOOD MOISTURE TRANSPORT IN PLACE WHICH WILL STILL
YIELD TO GOOD PRECIPITATION EFFICIENCY. WE LEFT TEMPERATURES WHERE
THEY ARE AT SINCE WE HAVE BEEN GETTING SOME HOLES IN THE CLOUDS.
IF YOU WANT SOME SUN...CENTRAL KANSAS LOOKS LIKE THE PLACE TO BE.

TONIGHT:
WE WENT AHEAD AND RAISED POPS TONIGHT...MAINLY ACROSS SOUTHERN
KANSAS SINCE THE SHEAR AXIS IS EXPECTED TO SLOWLY MOVE SOUTH. WE
SOMEWHAT BLENDED THE GFS/UKMET/NAM SOLUTIONS...IN PUTTING THE
SHEAR AXIS IN OKLAHOMA BY MONDAY MORNING. WE STILL MAY HAVE TO
EXTEND THE FLASH FLOOD WATCH...BUT WE WOULD RATHER LET THE DAY
SHIFT MONITOR THE TRENDS. WE WILL ALSO HAVE TO WATCH FOR MORE IFR
CONDITIONS TONIGHT DUE TO GOOD UPSLOPE FLOW EFFECTS.

MONDAY-TUESDAY:
WE WENT AHEAD KEPT POPS GOING IN SOUTHEAST KANSAS BASED ON THE
AFOREMENTIONED SHEAR AXIS. WE SHOULD SEE A LITTLE BIT MORE SUN ON
MONDAY AND TUESDAY WHICH SHOULD HELP DRY THINGS OUT A LITTLE.
HOWEVER...WITH PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE...THE
CUMULUS FIELDS WILL BE QUITE EXTENSIVE...ESPECIALLY IN SOUTHEAST
KANSAS.

WEDNESDAY-WEDNESDAY NIGHT:
WE DID RAISE POPS DURING THIS TIME FRAME...SINCE THE ECMWF/GFS ARE
CONTINUING TO SHOW A FRONTAL BOUNDARY MOVING INTO CENTRAL KANSAS.
THIS BOUNDARY COULD SERVE AS A FOCUS FOR STRONG TO SEVERE
THUNDERSTORMS ACROSS CENTRAL KANSAS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THE STORMS COULD EVOLVE INTO A CLUSTER AND SHIFT
EAST THROUGH CENTRAL AND PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS LATE WEDNESDAY NIGHT. WE WILL HAVE TO WATCH AS TIME GETS
CLOSER.

.AVIATION...06Z TAF ISSUANCE
LIFR/IFR CONDITIONS WILL BE RULE OVERNIGHT AND EARLY THIS
MORNING. THE CEILINGS SHOULD BECOME MVFR BY MIDDAY ACROSS MOST OF
THE FORECAST AREA. MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE IN
SOUTHEAST KANSAS BEFORE THE SHEAR AXIS SLOWLY SHIFTS INTO OKLAHOMA
ON MONDAY.

COX

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    78  66  84  69 /  60  30  20  10
HUTCHINSON      79  66  84  69 /  40  20  10  10
NEWTON          76  66  84  68 /  50  20  10  10
ELDORADO        77  66  83  68 /  70  40  20  10
WINFIELD-KWLD   80  67  83  70 /  70  60  20  10
RUSSELL         81  65  86  67 /  10  10  10   0
GREAT BEND      80  66  85  68 /  10  10  10  10
SALINA          81  65  85  71 /  20  10  10  10
MCPHERSON       79  66  84  70 /  40  20  10  10
COFFEYVILLE     79  67  83  68 /  80  60  30  20
CHANUTE         78  66  83  67 /  80  30  20  10
IOLA            78  66  83  67 /  80  30  20  10
PARSONS-KPPF    79  67  82  68 /  80  50  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ052-053-068>072-
083-092>096-098>100.

&&
Hazardous weather outlook, Jul 1, 5:48 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
548 AM CDT SUN JUL 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
548 AM CDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

MORE HEAVY RAINFALL MAY DEVELOP ACROSS AREAS ALONG AND EAST OF THE
KANSAS TURNPIKE THIS AFTERNOON. THIS COULD FURTHER AGGRAVATE  SMALL
STREAMS AND CREEKS. SEE THE LATEST FLASH FLOOD WATCH FOR FURTHER
DETAILS.

VERY SERIOUS OR RECORD FLOODING IS OCCURRING OVER PARTS OF SOUTH
CENTRAL AND MOST OF SOUTHEAST KANSAS. SEE THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR MORE THUNDERSTORMS ACROSS SOUTHERN KANSAS ON
MONDAY AND MONDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS
TIME...BUT A FEW STRONG STORMS MAY PRODUCE MORE HEAVY
RAINFALL...GUSTY WINDS UP TO 50 MPH AND PEA SIZE HAIL.

FLOODING WILL BE ONGOING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THROUGH MID WEEK. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE
INFORMATION.

A COLD FRONT WILL MOVE INTO CENTRAL AND PORTIONS OF SOUTH CENTRAL
KANSAS BEGINNING WEDNESDAY AFTERNOON AND PERSISTING THROUGH THURSDAY
NIGHT. THIS FRONT WILL TRIGGER SOME SEVERE STORMS BEGINNING LATE
WEDNESDAY AFTERNOON ACROSS CENTRAL KANSAS AND BE CAPABLE OF
PRODUCING LARGE HAIL ...DAMAGING WINDS AND MORE HEAVY RAINFALL. THE
STORMS MAY MOVE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY
NIGHT WITH MORE REDEVELOPMENT POSSIBLE ON THURSDAY AND THURSDAY
NIGHT. STAY TUNED TO LATER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF
FLOODING OR HEAVY RAINFALL WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX

In the hours before

Local storm report, Jul 1, 5:51 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
551 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     FLASH FLOOD      NIOTAZE                 37.07N 96.01W
07/01/2007                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            HIGHWAY 166 CLOSED EAST OF TOWN.

0515 AM     FLASH FLOOD      WINFIELD                37.27N 96.97W
07/01/2007                   COWLEY             KS   LAW ENFORCEMENT

            WEST SIDE OF TOWN SANDBAGGED IN AND AROUND FAIRGROUNDS.

0515 AM     FLASH FLOOD      1 N WINFIELD            37.28N 96.97W
07/01/2007                   COWLEY             KS   LAW ENFORCEMENT

            HIGHWAY 77 CLOSED FOR 1 MILE STARTING 1/4 MILE NORTH OF
            TOWN.

0520 AM     FLASH FLOOD      5 S LONGTON             37.31N 96.08W
07/01/2007                   ELK                KS   LAW ENFORCEMENT

            FLASH FLOODING REPORTED IN OAK VALLEY.

0520 AM     FLASH FLOOD      3 NE MOLINE             37.39N 96.26W
07/01/2007                   ELK                KS   LAW ENFORCEMENT

            HIGHWAY 160 BARRICADED FROM HIGHWAY 99 JUNCTION TO
            MONTGOMERY COUNTY LINE.

0528 AM     FLASH FLOOD      COFFEYVILLE             37.04N 95.63W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            HIGHWAY 169 CLOSED FROM COFFEYVILLE NORTH TO CHERRYVALE.

0528 AM     FLASH FLOOD      COFFEYVILLE             37.04N 95.63W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            HIGHWAY 166 CLOSED FROM COFFEYVILLE EAST TO LABETTE
            COUNTY LINE.

0528 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            HIGHWAY 160 CLOSED THROUGHOUT MONTGOMERY COUNTY.

0528 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            HIGHWAY 75 CLOSED FROM INDEPENDENCE NORTH TO WILSON
            COUNTY LINE.

0530 AM     FLASH FLOOD      5 SW ANGOLA             37.05N 95.53W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            HIGHWAY 166 CLOSED RIGHT AT THE LABETTE/MONTGOMERY COUNTY
            LINE.

0530 AM     FLASH FLOOD      2 N PARSONS             37.37N 95.27W
07/01/2007                   LABETTE            KS   LAW ENFORCEMENT

            HIGHWAY 59 CLOSED RIGHT AT THE LABETTE/NEOSHO COUNTY
            LINE.

&&

EPS
Local storm report, Jul 1, 6:41 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
641 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     FLASH FLOOD      ERIE                    37.57N 95.24W
07/01/2007                   NEOSHO             KS   COUNTY OFFICIAL

            HIGHWAY 59 FROM ERIE TO 2 MILES SOUTH OF ERIE, AT THE

            HIGHWAY RIVER BRIDGE, IS CLOSED DUE TO FLOOD WATERS OVER
            HIGWAY. FLOOD WATERS HAVE REACH THE CENTRAL PART OF TOWN.

&&

LFW
Local storm report, Jul 1, 7:12 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      5 S CHERRYVALE          37.20N 95.55W
06/30/2007                   MONTGOMERY         KS   CO-OP OBSERVER

            HALF OF BRIDGE ON COUNTY ROAD 5500 WASHED OUT.

&&

EPS
Local storm report, Jul 1, 7:41 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      IOLA                    37.93N 95.40W
07/01/2007                   ALLEN              KS   PUBLIC

             SEVERE FLOODING WITH MANY ROAD CLOSURES IN AND AROUND
            IOLA. EVACUATIONS WERE MANDATED TO INCLUDE A NURSING
            HOME.

&&

LFW
Local storm report, Jul 1, 7:48 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      COFFEYVILLE             37.04N 95.63W
07/01/2007                   MONTGOMERY         KS   CO-OP OBSERVER

            FLOOD WATERS HAVE EXPANDED TO COVER MOST OF THE EAST SIDE
            OF COFFEYVILLE.

&&

LFW
Local storm report, Jul 1, 9:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
922 AM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            AUGUSTA                 37.69N 96.98W
07/01/2007                   BUTLER             KS   LAW ENFORCEMENT

            SOME COUNTY ROADS ARE STILL CLOSED ACROSS THE COUNTY,
            WITH ALL MAJOR HIGHWAYS INCLUDING 400 OPEN.

0920 AM     FLOOD            EUREKA                  37.82N 96.29W
07/01/2007                   GREENWOOD          KS   AMATEUR RADIO

            SOME COUNTY ROADS ARE STILL CLOSED DUE TO HIGH WATER.
            HOWEVER ALL MAJOR HIGHWAYS ARE OPEN.

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:02 PM CDTFlash Flood WarningICTChautauqua, Elk, Labette, Montgomery12 hr
Jun 30, 10:06 PM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson12 hr
Jul 1, 9:49 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson8 hr
Jul 1, 3:14 PM CDTFlash Flood WarningICTAllen, Neosho, Wilson12 hr
Jul 1, 3:29 PM CDTFlash Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery12 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.